# SDR 99FDEA00300

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 652492
- Condition: Failed
- Location: E&E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

99-185 - NR 3 ENG STRUT OH LIGHT ILLUMINATED, RAN RED TABS CKLIST.  REMOVED AND REPLACED FIRE AND HEAT DETECTION CONTROLLER, PER MM 26-14-000-1.  OPS CK GOOD.
